# SDR YENA2025030500237

- Difficulty date: March 5, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N981JT
- Make and model: Airbus A321-231
- Aircraft serial: 07692
- Aircraft time: 31,993 hours, 6,318 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#111JFK-LAS. (AIRCRAFT DIVERTED TO DEN AND DECLARED AN EMERGENCY).' ENG {1} AND {2} WING AIR LOCK AT FL 380 { CHANGED TO " ENG 1 AND {2} BLEED FAULT); PERFORMED BITE TEST BMC1 AND BCM 2 WITH FAULTS R WING LOOP A AND 1 WING LOOP A. REMOVED # 1 AND # 2 PACK PANELS FOR GVI OF PACK BAYS. FOUND PACK # 2 DUCT OPEN. RESECURED 2.5 IN HOUSING IAW AMM 21 -52-03. NO FURTHER LEAK NOTED AT THIS TIME. AC OK FOR CONT SVC.
